Author: Dan Hu; Peng Song; Pingwen Zhang;

Title: LOCAL EXISTENCE AND UNIQUENESS OF THE DYNAMICAL EQUATIONS OF AN INCOMPRESSIBLE MEMBRANE IN TWO-DIMENSIONAL SPACE

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Volume: 8

Page: 783 - 796

Year: 2010


Author: Xiaofan Li; Qing Nie;

Title: A high-order boundary integral method for surface diffusions on elastically stressed axisymmetric rods

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 4625 - 4637

Year: 2009


Author: Peng Song; Dan Hu; Pingwen Zhang;

Title: Numerical simulation of fluid membranes in two-dimensional space

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 794 - 821

Year: 2008